4 results for “Z. A. Hassanain”
Set a search alertResearch ArticleOpen accessIn the author namesS-Numbers of Weighted Shift Operators on P-Summable Formal Entire Functions of M-VariablesNashat Faried, Z.A. Hassanain, H. Abd El Ghaffar, A. LokmanJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 3 May 2019 · 6,922 accessesView PDFCite
Research ArticleOpen accessIn the author namesHypercyclic Functions for Backward and Bilateral Shift OperatorsN. Faried, Z. A. Hassanain, A. MorsyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 8,184 accessesView PDFCite